# SDR SWAA2016061752965

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 71,358 hours, 67,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: 63550
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HANGER LOOSE.  SECURED SLIDE IAW MAINTENANCE.
